Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Red spotty rashes on legs. Histroy of high temperature, stomach pain, cough and watery sore eyes. Help

Hi my son was sent home from school Monday he had a very high temperature with bad belly pain and a cough it took 3 days to get the temperature down all he was doing was sleeping didn't eat and had sore eyes and watery eyes say they hurt. Now has i am thinking he is getting better a rash has come up on his legs little red spots ???
Asked On : Sun, 28 Apr 2013
Answers:  2 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi,

Thank you for your query.

Viral infections are known to produce rash after 2-3 days of fever which appears in your son. In most of the cases the rash appears as the temperature normalizes. I suggest that you can wait and watch. However to be on the safer side get him examined by a doctor and do the basic investigations as suggested by him.

I hope I have answered your query to your satisfaction.

Wishing your son an early recovery.

Regards,

Rajiv K Khandelwal
http://goo.gl/SuCjl
Answered: Sun, 28 Apr 2013
I find this answer helpful
Pediatrician Dr. Balaji Chinnasami's  Response
Hi dear,
your son is probably suffering from a viral illness. Since his fever has come down probably he is recovering. Rash could be part of his viral illness. No need to worry he will be better soon. Just apply some calamine lotion and keep a watch. If lesions persist then there is no harm in getting a pediatrician's opinion.

Take care
Dr. Balaji Chinnasami MD
Assistant Professor, pediatrics
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor